# SDR MASA20210521207

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 14,414 hours, 8,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020874003
- Condition: Damaged
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE EXTERNAL SKIN PANEL PN 170-20874-003 BETWEEN FRAME 22 AND X=7070.7 AND AT STRINGER 28R- LIGHTNING STRIKE DAMAGE. DAMAGE REPAIR REF: ETD2021-170-014822
